MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903230
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported that, during preparation, prior to stent exchange, it was noticed that the packaging was damaged.No patient complications were reported.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20006330
Report Number2124215-2024-50777
Device Sequence Number7258162
Product Code FAD
UDI-Device Identifier08714729959908
UDI-Public08714729959908
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903230
Device Catalogue Number1983-02
Device Lot Number0033743200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown